Translator Disclaimer
Winter 2002 A note on commutators of fractional integrals with ${\rm RBMO}(\mu)$ functions
Wengu Chen, E. Sawyer
Illinois J. Math. 46(4): 1287-1298 (Winter 2002). DOI: 10.1215/ijm/1258138480

Abstract

Let $\mu$ be a Borel measure on $\mathbb{R}^d$ which may be non-doubling. The only condition that $\mu$ must satisfy is $\mu(Q)\leq c_0l(Q)^n$ for any cube $Q\subset \mathbb{R}^d$ with sides parallel to the coordinate axes, for some fixed $n$ with $0 < n\leq d$. In this note we consider the commutators of fractional integrals with functions of the new BMO introduced by X. Tolsa.

Citation

Download Citation

Wengu Chen. E. Sawyer. "A note on commutators of fractional integrals with ${\rm RBMO}(\mu)$ functions." Illinois J. Math. 46 (4) 1287 - 1298, Winter 2002. https://doi.org/10.1215/ijm/1258138480

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1033.42008
MathSciNet: MR1988264
Digital Object Identifier: 10.1215/ijm/1258138480

Subjects:
Primary: 42B20
Secondary: 42B25

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top